# SDR AALA20141229005

- Difficulty date: December 29, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 13,330 hours, 5,233 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INBOUND, RT ENGINE HYD PUMP FAILED THEN LOST HYD SYSTEM B.  EMERGENCY DECLARED & LANDING UNEVENTFUL.   REMOVED AND REPLACED THE NR 2 ENGINE HYDRAULIC PUMP IAW AMM 29-11-11. SYSTEM CHECKED NORMAL.
